RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1966, Volume 70(112), Number 4, Pages 605–606 (Mi msb4244)  

This article is cited in 1 scientific paper (total in 1 paper)

Homeomorphisms of $R^n$ are $k$-stable for $k\leqslant n-3$

A. V. Chernavskii


Full text: PDF file (248 kB)

Bibliographic databases:

UDC: 513.83
Received: 12.04.1966

Citation: A. V. Chernavskii, “Homeomorphisms of $R^n$ are $k$-stable for $k\leqslant n-3$”, Mat. Sb. (N.S.), 70(112):4 (1966), 605–606

Citation in format AMSBIB
\Bibitem{Che66}
\by A.~V.~Chernavskii
\paper Homeomorphisms of $R^n$ are $k$-stable for $k\leqslant n-3$
\jour Mat. Sb. (N.S.)
\yr 1966
\vol 70(112)
\issue 4
\pages 605--606
\mathnet{http://mi.mathnet.ru/msb4244}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=198487}
\zmath{https://zbmath.org/?q=an:0183.28304|0147.23704}


Linking options:
  • http://mi.mathnet.ru/eng/msb4244
  • http://mi.mathnet.ru/eng/msb/v112/i4/p605

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Addendum to

    This publication is cited in the following articles:
    1. A. V. Chernavskii, “Piecewise linear approximations of embeddings of cells and spheres in codimensions higher than two”, Math. USSR-Sb., 9:3 (1969), 321–343  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:163
    Full text:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019